MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 3.5MM X 7.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 3.5MM X 7.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLY123575
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization at the cerebral aneurysm.A galaxy g3 3.5mm x 7.5cm coil (gly123575, 30508877) was connected to an enpower control cable (ecb00018200, 30960241).But, the indicator led of cdb2 did not illuminate.The cable was replaced with another cable, but the same issue continued.The complaint coil was replaced with another coil and the indicator led was illuminated.The complaint coil was delivered, and the detachment cycle was performed.The procedure was completed.There was no negative impact on the patient.A continuous flush was done.The lesion was the internal carotid artery.Other concomitant device is a microcatheter (headway).
 
Additional Manufacturer Narrative
(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode is krd/hcg.Initial reporter, the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded.Therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30508877 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank.This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted, if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section e1.Initial reporter phone: (b)(6).Complaint conclusion: as reported by the field, during a coil embolization at the cerebral aneurysm, a galaxy g3 3.5mm x 7.5cm coil (gly123575, 30508877) was connected to an enpower control cable (ecb00018200, 30960241) but the indicator led of cdb2 did not illuminate.The cable was replaced with another cable, but the same issue continued.The complaint coil was replaced with another coil and the indicator led was illuminated.The complaint coil was delivered, and the detachment cycle was performed.The procedure was completed.There was no negative impact on the patient.A continuous flush was done.The lesion was the internal carotid artery.Other concomitant device is a microcatheter (headway).Additional information received indicated that a pre-deployment electrical testing performed was performed.The same dcb was used successfully with subsequent coils.There was no report of the coil being stretched or damaged when removed.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30508877 number, and no non-conformances related to the malfunction were identified.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information was received stating that the issue occurred before inserting the complaint coil into the patient¿s body.So a new coil was replaced, which was delivered into the patient¿s body.So, the complaint coil was not delivered into the body nor was detached from the coil delivery system.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3 3.5MM X 7.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16626604
Report Number3008114965-2023-00201
Device Sequence Number19940074
Product Code KRD
UDI-Device Identifier10886704077435
UDI-Public10886704077435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberGLY123575
Device Catalogue NumberGLY123575
Device Lot Number30508877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/08/2023
05/31/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/08/2023
06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE; MICROCATHETER (HEADWAY)
Patient SexUnknown